Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

An extension of Ascoli's theorem and its applications to the theory of optimal control


Author: S. S. L. Chang
Journal: Trans. Amer. Math. Soc. 115 (1965), 445-470
MSC: Primary 93.40
DOI: https://doi.org/10.1090/S0002-9947-1965-0195612-0
MathSciNet review: 0195612
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] R. V. Gamkrelidze, Optimal control processes with restricted phase coordinates, Izv. Akad. Nauk SSSR Ser. Mat. 24 (1960), 315-356. Translated by L. W. Neustadt, Space Technology Laboratories Report, March, 1961. MR 0120438 (22:11192)
  • [2] S. S. L. Chang, Minimal time control with multiple saturation limits, IEEE Trans. Automatic Control AC-8 (1963), 35-42.
  • [3] V. G. Boltjanskiĭ, R. V. Gamkrelidze, and L. S. Pontryagin, The theory of optimal processes. I. Maximum principle, Izv. Akad. Nauk SSSR Ser. Mat. 24 (1960), no. 1. Translated by L. W. Neustadt, Space Technology Laboratories, Report No. 9810. 32-01, October, 1960. MR 0120437 (22:11191)
  • [4] R. V. Gamkrelidze, The theory of time optimal process in linear systems, Izv. Akad. Nauk SSSR 2 (1958), 449-474. Translated by members of the staffs of the University of California and Space Technology Laboratories, January, 1961. MR 0097571 (20:4039)
  • [5] E. B. Lee and L. Markus, On the existence of optimal controls, Preprint ASME-61-JAC-2, Amer. Soc. Mechanical Engineers, Chicago, Ill., MR 0133564 (24:A3395)
  • [6] L. M. Graves, The theory of functions of real variables, McGraw-Hill, New York, 1956; Theorem 23, p. 66. MR 0075256 (17:717f)
  • [7] M. E. Munroe, Introduction to measure and integration, Addison-Wesley, Reading, Mass., 1959, p. 225. MR 0053186 (14:734a)
  • [8] -, Introduction to measure and integration, Addison-Wesley, Reading, Mass., 1959; p. 222.
  • [9] L. M. Graves, The theory of functions of real variables, McGraw-Hill, New York, 1956; Theorem 2, p. 100 and Theorem 25, p. 121. MR 0075256 (17:717f)
  • [10] -, The theory of functions of real variables, McGraw-Hill, New York, 1956; Theorem 23, p. 66. MR 0075256 (17:717f)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 93.40

Retrieve articles in all journals with MSC: 93.40


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1965-0195612-0
Article copyright: © Copyright 1965 American Mathematical Society

American Mathematical Society